Towards error bounds of the failure probability of elastic structures using reduced basis models - Mines Paris Accéder directement au contenu
Article Dans Une Revue International Journal for Numerical Methods in Engineering Année : 2017

Towards error bounds of the failure probability of elastic structures using reduced basis models

Fichier principal
Vignette du fichier
2017-IJNME-Gallimard_et_al-toward-error-bounds_ok.pdf (1.46 Mo) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)

Dates et versions

hal-01633909 , version 1 (13-12-2018)

Identifiants

Citer

L. Gallimard, Éric Florentin, David Ryckelynck. Towards error bounds of the failure probability of elastic structures using reduced basis models. International Journal for Numerical Methods in Engineering, 2017, 112 (9), pp.1216-1234. ⟨10.1002/nme.5554⟩. ⟨hal-01633909⟩
110 Consultations
164 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More